# SDR IPXA2025110279653

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 101,171 hours, 20,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0090
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY 1 LT BAT LOW ALERT APPEARED DURING THE EMERGENCY LIGHT TEST. RAN QRH.   REMOVED AND REPLACED EMERGENCY POWER BATTERY PER AMM 33-51-01. OPS CHECK GOOD AT THIS TIME. MEL CLEARED, PLACARD REMOVED.
